Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 20 found articles
 
 
  Regularization of Linear Regression Problems
 
 
Title: Regularization of Linear Regression Problems
Author: Galkin, V. Ya.
Mechenov, A. S.
Appeared in: Computational mathematics and modeling
Paging: Volume 13 (2002) nr. 2 pages 186-200
Year: 2002
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands